Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Resolución ecuación")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3532

  • Page / 142


Selection :

  • and

A solution of the continuous Lyapunov equation by means of power seriesJECEK, J.Kybernetika. 1986, Num 3, pp 209-217, issn 0023-5954Article

The diophantine equation x4 + 1= Dy2COHN, J. H. E.Mathematics of computation. 1997, Vol 66, Num 219, pp 1347-1351, issn 0025-5718Article

A persymmetric determinantCHALKLEY, R.Journal of mathematical analysis and applications. 1994, Vol 187, Num 1, pp 107-117, issn 0022-247XArticle

Numerical integration of the differential matrix Riccati equationKENNEY, C. S; LEIPNIK, R. B.IEEE transactions on automatic control. 1985, Vol 30, Num 10, pp 962-970, issn 0018-9286Article

Differential equations for which the cross-ratio of four solutions is weakly monotoneANDERSEN, K. M; SANDQVIST, A.Journal of mathematical analysis and applications. 1996, Vol 201, Num 2, pp 588-599, issn 0022-247XArticle

Solution formelle Gevrey d'une équation singulièrement perturbée = Gevrey formal solution of a singularly perturbed equationCANALIS-DURAND, M.Asymptotic analysis. 1994, Vol 8, Num 2, pp 185-216, issn 0921-7134Article

Analysis angepasster Quadraturmethoden für Integralgleichungen zweiter Art: KonvergenzeigenschaftenMICKE, A.Zeitschrift für angewandte Mathematik und Mechanik. 1991, Vol 71, Num 2, pp 81-90, issn 0044-2267Article

Simultaneous determination of aerosol and gas distribution by DIAL measurementsSASANO, Y.Applied optics. 1988, Vol 27, Num 13, pp 2640-2641, issn 0003-6935Article

Roots of Jγ(z)±iJγ+1(z)=0 and the evaluation of integrals with cylindrical function kernelsTADEPALLI, S; SYNOLAKIS, C. E.Quarterly of applied mathematics. 1994, Vol 52, Num 1, pp 103-112, issn 0033-569XArticle

Solutions to three functional equations arising from different ways of measuring utilityACZEL, J; LUCE, R. D; MAKSA, G et al.Journal of mathematical analysis and applications. 1996, Vol 204, Num 2, pp 451-471, issn 0022-247XArticle

The future of optical designLAIKIN, M.Optical engineering (Bellingham. Print). 1993, Vol 32, Num 8, pp 1729-1730, issn 0091-3286Article

Résolution générale des équations différentielles relatives à la cosmologie = General resolution of the cosmological differential equationsTEYSSIERES, M.Bulletin de la Classe des Sciences. Académie royale de Belgique. 1990, Vol 1, Num 10-11, pp 221-242, issn 0001-4141Article

Solitons de déformation dans les milieux à élasticité non linéaire effectuant une transformation de phaseSERIKOV, V. I; VORONIN, S. V.Fizika tverdogo tela. 1988, Vol 30, Num 9, pp 2844-2845, issn 0367-3294Article

Bounds in the Lyapunov matrix differential equationMORI, T; FUKUMA, N; KUWAHARA, M et al.IEEE transactions on automatic control. 1987, Vol 32, Num 1, pp 55-57, issn 0018-9286Article

Minimal degree solutions of polynomial equationsGENTILI, G; STRUPPA, D.Kybernetika. 1987, Vol 23, Num 1, pp 44-53, issn 0023-5954Article

O reshenii plokho obuslovlennykh sistem normal'-nykh uravnenij nesvolodnykh geodezicheskikh setejRAZUMOV, O. S; RUZAEVA, N. G.Izvestiâ vysših učebnyh zavedenij. Geodeziâ i aerofotosëmki. 1986, Num 5, pp 19-28, issn 0536-101XArticle

An algebraic method for solving integral equationsADLURI, I.Tensor. 1993, Vol 52, Num 2, pp 120-123, issn 0040-3504Article

Sur l'équation du comitant = On the comitant equationMOSZNER, Z.Tensor. 1992, Vol 51, Num 3, pp 205-208, issn 0040-3504Article

The associativity equation revisitedCRAIGEN, R; PALES, Z.Aequationes mathematicae (Printed ed.). 1989, Vol 37, Num 2-3, pp 306-312, issn 0001-9054Article

Comportement de la stabilité conditionnelle lorsque les paramètres varientMILLIONSHCHIKOV, V. M.Izvestiâ Akademii nauk SSSR. Seriâ matematičeskaâ. 1988, Vol 52, Num 5, pp 1005-1031, issn 0373-2436Article

A generalization of the matrix-sign-function solution for algebraic Riccati equationsGARDINER, J. D; LAUB, A. J.International Journal of Control. 1986, Vol 44, Num 3, pp 823-832, issn 0020-7179Article

On the solution of an integral equation arising in water waves theoryKHURI, S. A.Applied mathematics and computation. 1998, Vol 95, Num 2-3, pp 291-295, issn 0096-3003Article

Solution of the rectangular m X n generalized bisymmetry equation and of the problem of consistent aggregationACZEL, J; MAKSA, G.Journal of mathematical analysis and applications. 1996, Vol 203, Num 1, pp 104-126, issn 0022-247XArticle

Solution of Bessel function characteristic equationsKUMPINSKY, E.Computers & chemical engineering. 1992, Vol 16, Num 7, pp 641-643, issn 0098-1354Article

On solving rational congruencesJAESCHKE, G.SIAM journal on discrete mathematics. 1989, Vol 2, Num 1, pp 73-90Article

  • Page / 142